Posted by pianolady on August 10, 2003, at 17:56:11
In reply to YEAH.....I LOVE COGENTIN NOW, posted by lesliekay on July 29, 2003, at 23:50:12
I too am having great problems with Abilify. I have studied its neurotransmitter activity and I think it sounds like it should be a great drug for me, but I am going out of my skin on this drug. My pdoc told me to take 0.5 mg Xanax when I was feeling the akithesia (I'm not sure why, but he's not sure it is real akithesia--but I don't have any idea what else it could be. I can't sit still; I feel this tremendous inner restlessness, etc.). It's just not working to take the Xanax. It may work for at most 2 hours but I'm not into taking the amount of Xanax I would need to take if I took 0.5 mg every 2 hours. I can't take propranalol as some others have suggested because it lowers my blood pressure dangerously. Any other words of wisdom or help?
I'm getting so anxious about all of this because my pdoc has changed so many meds in the last 3 - 4 weeks or so and I had to go into the hospital for about a week, but I don't think things are any better as far as the meds go. My pdoc isn't really one I can call except in dire emergencies (like if I need to be admitted to the hospital).
Thanks in advance to anyone who has other suggestions.